Discrete Dynamics in Nature and Society
Volume 2011 (2011), Article ID 217843, 8 pages
doi:10.1155/2011/217843
Research Article

A Novel Control Method for Integer Orders Chaos Systems via Fractional-Order Derivative

1Key Laboratory of Network control and Intelligent Instrument of Ministry of Education, Chongqing University of Posts and Telecommunications, Chongqing 400065, China
2Institute of Applied Physics, Chongqing University of Posts and Telecommunications, Chongqing 400065, China

Received 30 August 2010; Accepted 3 March 2011

Academic Editor: Antonia Vecchio

Copyright © 2011 Ping Zhou and Fei Kuang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

A fractional-order control method is obtained to stabilize the point in chaos attractor of integer orders chaos systems. The control law has simple structure and is designed easily. Two examples are also given to illustrate the effectiveness of the theoretical result.